# SDR 96ZZZX1089

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711BD
- Make and model: Piper PA 28-180
- Aircraft serial: 287205271
- Engine: Lyc O360A4A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: SL72877
- Condition: Failed
- Location: Cam Follower
- Part time: 786 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE POWER LOST IN-FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  ENGINE REMOVED AND DISASSEMBLED.  FIVE OF EIGHT LIFTER BODIES BROKEN AT THE CAM FOLLOWING FACE.  SUBMITTER'S OPINION IS THAT ONLY ONE FAILURE OCCURRED.  THE OTHER DAMAGE WAS DUE TO FOD FROM THE FIRST FAILURE.
